# SDR HNAA2015010500005

- Difficulty date: January 5, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 65,155 hours, 72,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 0133PA
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT AND LT EGRESS LIGHT IS INOPERATIVE.  R & R THE BATTERY PACK AT ROW 3AC.  OPS CHECKED GOOD.
